Controllability of fractional damped dynamical systems. Balachandran, K., Govindaraj, V., Rivero, M., & Trujillo, J. J. Applied Mathematics and Computation, 257:66-73, 2015.
Controllability of fractional damped dynamical systems. [link]Link  Controllability of fractional damped dynamical systems. [link]Paper  bibtex   
@article{journals/amc/BalachandranGRT15,
  added-at = {2015-03-23T00:00:00.000+0100},
  author = {Balachandran, Krishnan and Govindaraj, V. and Rivero, Margarita and Trujillo, Juan J.},
  biburl = {http://www.bibsonomy.org/bibtex/26f01ffad27d143e687c41f22abe03899/dblp},
  ee = {http://dx.doi.org/10.1016/j.amc.2014.12.059},
  interhash = {64472c3c0bcbd2f0fe28056ffe4d21e3},
  intrahash = {6f01ffad27d143e687c41f22abe03899},
  journal = {Applied Mathematics and Computation},
  keywords = {dblp},
  pages = {66-73},
  timestamp = {2015-06-18T02:14:46.000+0200},
  title = {Controllability of fractional damped dynamical systems.},
  url = {http://dblp.uni-trier.de/db/journals/amc/amc257.html#BalachandranGRT15},
  volume = 257,
  year = 2015
}

Downloads: 0